# SDR SWAA2018061822788

- Difficulty date: June 13, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 46,466 hours, 27,241 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 272A4412
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, LEADING EDGE FLAPS TRANSIT LIGHT REMAINED ON LEADING EDGE DEVICE SHOWED EXTENDED ON OVERHEAD PANEL LANDING WEIGHT 125.4 APP SPD 160 LDG SPEED 149.  R&R LEADING EDGE FLAP AND SLAT HYDRAULIC RETRACT FUSE PER AMM.
